# SDR CALA2021041900493

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 100,600 hours, 20,781 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECT TAKEOFF AT 65 KNOTS DUE TO LEFT REVERSE AMBER LIGHT ILLUMINATED INSPECTED WHEELS AND BRAKES NO PROBLEMS FOUND. FOUND LEFT T/R CLOSED AND LOCKED. PLACED LEFT T/R ON MEL 7831E. DDP C/W. DISPATCH DESK: 01   NAME: BROOKS               DATE: 17-APR-21- ENG 1 THRUST REVERSER INOPERATIVE, TOMC APPROVED PLACED LEFT T/R ON MEL. LOCKED LEFT T/R PER DDP. OK TO CONTINUE.
